Or can he take it at breakfast,lunch,and dinner
Yes, with pain pills, you should space them out every 8 hours to have continuous coverage all day. He may need to take these with a small light snack if they upset his stomach. And Kaismama is right, see how he does, these are quite strong and they can build up in an older persons system. If he is dizzy or overly sleepy after a few doses, then he should space them out even further than every 8 hours ( maybe every 11-12 hours) If he is nodding out or becomes too sedated, call his prescribing physician and let him/her know.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taken off 2mg klonapin 3x daily and put on 1mg Xanax 2x daily xanax works better but need more
Posted 19 Jun 2010 • 2 answers
Posted 17 Sep 2014 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 24 Jan 2016 • 1 answer
Posted 8 Jan 2017 • 0 answers